# SDR RAIA2020010621712

- Difficulty date: December 17, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 25,229 hours, 32,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CTR DIGITAL IS CRACKED AT FRAME 15...   REPAIRED WITH FILLER AND DOUBLER IAW SRM 53-21-10
